MathSciNet Relay Station
MathSciNet bibliographic data
MR537780 65B05 (65D05 65D30)
Hȧvie, T. Generalized Neville type extrapolation schemes. BIT 19 (1979), no. 2, 204–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement